# SDR DHL200071740D

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Frayed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING PANEL 6403 HAS FRAYED EDGE ON OUTSIDE SURFACE.  INSTALLED FILLER REPAIR AT RIGHT WING PANEL 6403 PER B727 SRM 51-40-1 FIG 1.  REF: N/R 2953.
